There is a chance that you may be feeling a certain way because you are starting a new medicine. What you think about the medicine and what you think about the dr can have a slight-short term effect on how you feel. It is not likely you will feel side effects this soon but I hope that long term the lithium is the right medication for you.
Hello and welcome to the forum.
You are trying to separate two things that very well may be linked together. I cannot tell you if you are bipolar or not... especially just meeting you and the very finite amount of information you have given.
I can tell you this:
From what I have learned you are going to get different feedback from different counselors dep...
I am sorry that you are going through this and I can understand the severity of the situation you are in. I see that you go to the VA so you are a veteran like me... I assume.
Yes the pain pills only serve to complicate issues when you are bipolar but being in severe pain is not what you want earlier.
Here is what I would suggest:
Take the medicines exact...
That should be perfectly fine to split the dose like that as long as you don't keep making changes. I was on 400 mg once and I asked my dr if I could split that to 200 at night and 200 in the morning. He told me it didn't really make a difference as long as I took the whole 400 every day. Good luck.
I am glad that you find your animals help you with your symptoms. I find it to be one of the wonders of the world how if you give love away you get that love back even greater. It goes along with the quotes: "You can't give away what you don't have," and from the Bible- Luke 3: 38
"Give, and it will be given to you. They will pour ...
Med wash can be difficult and it may move you from not being bad enough to go to the hospital to being critical so be careful. I am not sure what meds you are on but each will have its own symptoms. Under the care of a physician is the only way I could recommend doing it. If you want to talk more about it feel free to keep posting.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.